# SDR QXEA2011012700100

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 582-664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RT AISLE SEAT TRACK FROM FS 582-664 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-A01.  BLENDED OUT ALL CORROSION .020" D, .050" W AND 48" L.  REMAINING MATERIAL THICKNESS .355".  FOUND TO BE WITHIN LIMITS IAW SRM 53-31-49-001-A01.  ETCHED AND ALODINED AREA IAW SRM 51-21-11-001-A01 AND REO 670-53-00-013.
